VOL. 15 · NO. 5 | 2011
 
VIEW ALL ABSTRACTS +
Articles
Özgür Boyacioglu Kalkan, Rafael López, Derya Saglam
Taiwanese J. Math. 15 (5), 1897-1917, (2011) DOI: 10.11650/twjm/1500406413
KEYWORDS: Minkowski space, spacelike surface, Weingarten surface, 53A10, 53B25, 53C50
Yu Fu, Zhong Hua Hou
Taiwanese J. Math. 15 (5), 1919-1938, (2011) DOI: 10.11650/twjm/1500406414
KEYWORDS: slant surface, pseudo-umbilical surface, Lorentzian complex space forms, 53D12, 53C40, 53C42
R. A. Kamyabi Gol, R. Raisi Tousi
Taiwanese J. Math. 15 (5), 1939-1955, (2011) DOI: 10.11650/twjm/1500406415
KEYWORDS: shift invariant space, range function, shift preserving operator, range operator, locally compact Abelian group, Compact operator, Hilbert Schmidt operator, Trace, 43A15, 43A25
Yu-Hsien Chang, Cheng-Hong Hong
Taiwanese J. Math. 15 (5), 1957-1968, (2011) DOI: 10.11650/twjm/1500406416
KEYWORDS: photon transport, equicontinuous semigroup, 46A03, 47D06, 82C70, 85A25
Ming-Hsiu Hsu, Ngai-Ching Wong
Taiwanese J. Math. 15 (5), 1969-1978, (2011) DOI: 10.11650/twjm/1500406417
KEYWORDS: isometries, Banach bundles, bundle isomorphisms, Banach-Stone type theorems, ‎46B40, 46E40, 46M20
Yonghong Yao, Yeong-Cheng Liou, Chia-Ping Chen
Taiwanese J. Math. 15 (5), 1979-1998, (2011) DOI: 10.11650/twjm/1500406418
KEYWORDS: metric projection, inverse-strongly monotone mapping, Nonexpansive mapping, variational inequality, minimum-norm, 47H05, 47J05, 47J25
Yufei Huang, Bolian Liu
Taiwanese J. Math. 15 (5), 1999-2012, (2011) DOI: 10.11650/twjm/1500406419
KEYWORDS: generalized $r$-exponents, primitive digraph, bounds, ‎15A09, 15A48, 05C50
Yunfeng Jia, Jianhua Wu, Hong-Kun Xu
Taiwanese J. Math. 15 (5), 2013-2034, (2011) DOI: 10.11650/twjm/1500406420
KEYWORDS: predator-prey model, positive solution, Functional response, bifurcation theory, fixed point index theory, stability, Crandall-Rabinowitz's bifurcation theorem, 92D25, 93C20, 35K57
Sheng-Ya Feng
Taiwanese J. Math. 15 (5), 2035-2041, (2011) DOI: 10.11650/twjm/1500406421
KEYWORDS: fundamental solutions, Hermite operators, Hamiltonian, transport equation, action function, volume element, 35H20
Pengtao Li, Zhichun Zhai
Taiwanese J. Math. 15 (5), 2043-2058, (2011) DOI: 10.11650/twjm/1500406422
KEYWORDS: $Q-$spaces, John-Nirenberg inequality, Trudinger-Moser inequality, 42B35, 46E30, 26D07
Paolo Cubiotti, Jen-Chih Yao
Taiwanese J. Math. 15 (5), 2059-2080, (2011) DOI: 10.11650/twjm/1500406423
KEYWORDS: generalized quasi-variational inequalities, affine hull, lower semicontinuity, Hausdorff lower semicontinuity, Fixed points, relative interior, relative boundary, 90C29, 49J40
H. Altinok, M. Mursaleen
Taiwanese J. Math. 15 (5), 2081-2093, (2011) DOI: 10.11650/twjm/1500406424
KEYWORDS: fuzzy numbers, statistical convergence, statistical boundedness, 40A05, 40C05, 46A45, 03E72
Zhi Jie Jiang
Taiwanese J. Math. 15 (5), 2095-2121, (2011) DOI: 10.11650/twjm/1500406425
KEYWORDS: ‎weighted Bergman space, Bers-type space, Bloch-type space, Zygmund-type space, Weighted composition operator, 47B38, 47B33, 47B37
X. H. Tang, Peng Chen
Taiwanese J. Math. 15 (5), 2123-2143, (2011) DOI: 10.11650/twjm/1500406426
KEYWORDS: homoclinic solution, Second-order discrete $p$-Laplacian systems, Critical point theory, 39A11, 58E05, 70H05
Jie Zhang, Liang-Wen Liao
Taiwanese J. Math. 15 (5), 2145-2157, (2011) DOI: 10.11650/twjm/1500406427
KEYWORDS: differential polynomial, differential-difference polynomial, small function, entire, order, 30D35, 34M10
Wu-Hsiung Lin, Hong-Gwa Yeh
Taiwanese J. Math. 15 (5), 2159-2167, (2011) DOI: 10.11650/twjm/1500406428
KEYWORDS: circular chromatic number, ‎digraph‎, 05C15
Takashi Honda, Wataru Takahashi
Taiwanese J. Math. 15 (5), 2169-2193, (2011) DOI: 10.11650/twjm/1500406429
KEYWORDS: Banach space, nonexpansive retraction, generalized nonexpansive retraction, metric projection, conditional expectation, 47H09, 54C15, 47N30
T. P. Petru, A. Petruşel, J.-C. Yao
Taiwanese J. Math. 15 (5), 2195-2212, (2011) DOI: 10.11650/twjm/1500406430
KEYWORDS: Ulam-Hyers stability, generalized Ulam-Hyers, nonself operator, multivalued operator, weakly Picard operator, $c$-weakly Picard operator, fixed point, strict fixed point, 47H10, 54H25, ‎54C60‎
Lei Qiao, Guan-Tie Deng
Taiwanese J. Math. 15 (5), 2213-2233, (2011) DOI: 10.11650/twjm/1500406431
KEYWORDS: stationary Schrödinger operator, Poisson $a$-integral, green $a$-potential, growth property, integral representation, cone, 35J10, 35J25
Alexander J. Zaslavski
Taiwanese J. Math. 15 (5), 2235-2243, (2011) DOI: 10.11650/twjm/1500406432
KEYWORDS: Clarke's generalized gradient, critical point, Lipschitz function, minimization problem, penalty function, 49M30, 90C26, 90C30
Chi-Cheung Poon
Taiwanese J. Math. 15 (5), 2245-2264, (2011) DOI: 10.11650/twjm/1500406433
KEYWORDS: Nonlinear heat equations, blow-up behavior, 35K55
Franki Dillen, Marian Ioan Munteanu, Ana-Irina Nistor
Taiwanese J. Math. 15 (5), 2265-2289, (2011) DOI: 10.11650/twjm/1500406434
KEYWORDS: hyperbolic plane, minimal surfaces, principal direction, 53B25
Maria-Magdalena Boureanu
Taiwanese J. Math. 15 (5), 2291-2310, (2011) DOI: 10.11650/twjm/1500406435
KEYWORDS: Quasilinear Elliptic Equations, multiple weak solutions, Critical point theory, anisotropic variable exponent Sobolev spaces, symmetric mountain-pass theorem, 35J25, 35J62, 35D30, 46E35, 35J20
Jian-Wen Peng, Yan Wang, Soon-Yi Wu
Taiwanese J. Math. 15 (5), 2311-2330, (2011) DOI: 10.11650/twjm/1500406436
KEYWORDS: generalized vector equilibrium problems, Levitin-Polyak well-posedness, approximating solution sequence, gap functions, 49J40, 49K40, 90C31
K. Ayadi, M. Hbaib, F. Mahjoub
Taiwanese J. Math. 15 (5), 2331-2336, (2011) DOI: 10.11650/twjm/1500406437
KEYWORDS: finite fields, formal power series, Continued fraction, 11A55, 11R58
Lixin Mao
Taiwanese J. Math. 15 (5), 2337-2349, (2011) DOI: 10.11650/twjm/1500406438
KEYWORDS: min-coherent module, $PS$ module, $FS$ module, $M$-min-flat module, $M$-min-injective module, preenvelope, precover, 16P70, 16D40, 16D50
G. G. Sahakyan
Taiwanese J. Math. 15 (5), 2351-2356, (2011) DOI: 10.11650/twjm/1500406439
KEYWORDS: Dirac system, boundary value problem, ‎oscillation‎, 34C10, 35Q40, 34L05, 34K10, 34K11
X. F. Luo, L. H. Peng, C. Li, N. C. Wong
Taiwanese J. Math. 15 (5), 2357-2376, (2011) DOI: 10.11650/twjm/1500406440
KEYWORDS: Minkowski function, best simultaneous $\tau_C$-approximation, simultaneous $\tau_C$-sun, characterization, uniqueness, 41A65
Qing-Hua Xu, Ying-Chun Gui, H. M. Srivastava
Taiwanese J. Math. 15 (5), 2377-2386, (2011) DOI: 10.11650/twjm/1500406441
KEYWORDS: Coefficient bounds, analytic functions of complex order, starlike and convex functions of complex order, Cauchy-Euler differential equations, non-homogenous differential equations, principle of subordination between analytic function, 30C45, 34-99
Back to Top